Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Accident, severe lower back pain radiating to shoulder, abdomen, gets sharp occasionally causing vomiting, heavy breathing. Cause?

Hi I was involved in a car accident a week ago today after the incident I had sever lower left back pain which I was given anti inflamatries for by my doctor. The pain then spread up the back across the left shoulder also I was then. Taken to hopsital who precribed me diazepam and cocodemol alongside the original drugs. Since yesterday I have been experiencing severe abdominal pains, in the middle area below the ribs, the area feels enlarged. The pain is constant but sometimes becomes a sharp shooting pain very uncomfortable also. When the pain becomes sharp it makes me want to vomit and makes the breathing very heavy. Is this from the accident or could this be from all the prescribed drugs? Do I need to re attend the doctors or hopsital?
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

as i can percieve from your history you had a bad fall.
when u have such an accident the impact is more genarlised and hence you are having the vague symptoms.but again if they persist theres no harm in getting a scan done.
Also whenever you are having a lot of medicines its better that you take antacid with it to avoid any gasteritis.
Answered: Sat, 14 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor